# SDR DALA2015102506460

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF ACCESS PANEL 1476C.   REPAIRED AND FOUND WITHIN LIMITS.  BUSHING WAS FABRICATED AND COUNTERSINK IAW SRM 51-22-2A.  AREA AND BUSHING WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR NR 14 AND NR 21.  NEW BUSHING WAS INSTALLED IAW SRM 51-22-2A.
